# SDR DALA2025031201904

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FRAME 1037 CROSSING WITH L17L INTERNAL STRUCTURE FUSELAGE. SUMMARY OF NRC 00638: FRAME 1037 CROSSING WITH L17L INTERNAL STRUCTURE FUSELAGE WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4. (LP #0853086)
